# SDR SWIA202005210843

- Difficulty date: March 16, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600123
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUCKLE IN FRAME AT FS 640.00 RH SIDE AT APPROX STGR 14R   (C-CHECK) RO 5/16/2020      (C-CHECK) RO 5/16/2020   REPLACED FRAME SECTION AT FS 640 IAW CRJ 200 SRM.
